# SDR VNAA202310080002

- Difficulty date: September 18, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: CC67018050
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHINGS REMOVAL OF AILERON HINGE LH IN REF NRC 00125, CORROSION ON BUSHINGS SETTLEMENT AREA (7 LOCATIONS) HINGE 1 (OUTBD), HINGE 2, 3, 4 (INBD AND OUTBD) WAS FOUND.  SETTLEMENT AREA (8 LOCATIONS) HINGE 1,2, 3, 4 (INBD AND OUTBD) WERE REPAIRED PER REO 690-57-51-298 REV -- & 23-C9-57-1 REV A
